Local exact controllability to the trajectories of the Boussinesq system
Annales de l'I.H.P. Analyse non linéaire, Tome 23 (2006) no. 1, pp. 29-61.
@article{AIHPC_2006__23_1_29_0,
     author = {Guerrero, S.},
     title = {Local exact controllability to the trajectories of the Boussinesq system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {29--61},
     publisher = {Elsevier},
     volume = {23},
     number = {1},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.01.002},
     zbl = {1098.35027},
     mrnumber = {2194580},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2005.01.002/}
}
Guerrero, S. Local exact controllability to the trajectories of the Boussinesq system. Annales de l'I.H.P. Analyse non linéaire, Tome 23 (2006) no. 1, pp. 29-61. doi : 10.1016/j.anihpc.2005.01.002. http://www.numdam.org/articles/10.1016/j.anihpc.2005.01.002/

[1] Alekseev V.M., Tikhomirov V.M., Fomin S.V., Optimal Control, Contemp. Soviet Math., Consultants Bureau, New York, 1987, Translated from the Russian by V.M. Volosov. | MR 924574 | Zbl 0689.49001

[2] E. Fernández-Cara, S. Guerrero, Global Carleman inequalities for parabolic systems and applications to controllability, SIAM J. Control Optimization, in press.

[3] Fernández-Cara E., Guerrero S., Imanuvilov O.Yu., Puel J.-P., Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl. 83 (12) (2004) 1501-1542. | MR 2103189 | Zbl 02164954

[4] Fursikov A.V., Imanuvilov O.Yu., Controllability of Evolution Equations, Lecture Notes, vol. 34, Seoul National University, Korea, 1996. | MR 1406566 | Zbl 0862.49004

[5] Fursikov A.V., Imanuvilov O.Yu., Local exact boundary controllability of the Boussinesq equation, SIAM J. Control Optim. 36 (2) (1998) 391-421. | MR 1616510 | Zbl 0907.76020

[6] Fursikov A.V., Imanuvilov O.Yu., Exact controllability of the Navier-Stokes and Boussinesq equations, Uspekhi Mat. Nauk 54 (3) (327) (1999) 93-146, (in Russian). Translation in, Russian Math. Surveys 54 (3) (1999) 565-618. | MR 1728643 | Zbl 0970.35116

[7] Giga Y., Sohr H., Abstract L p estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains, J. Funct. Anal. 102 (1991) 72-94. | MR 1138838 | Zbl 0739.35067

[8] Imanuvilov O.Yu., Remarks on exact controllability for the Navier-Stokes equations, ESAIM Control Optim. Calc. Var. 6 (2001) 39-72. | Numdam | MR 1804497 | Zbl 0961.35104

[9] Imanuvilov O.Yu., Puel J.-P., Global Carleman estimates for weak elliptic non homogeneous Dirichlet problem, Int. Math. Res. Notices 16 (2003) 883-913. | MR 1959940 | Zbl 01890871

[10] Ladyzenskaya O.A., Solonnikov A.V., Uraltzeva N.N., Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monographs, vol. 23, 1967. | MR 76158 | Zbl 0174.15403

[11] Temam R., Navier-Stokes Equations. Theory and Numerical Analysis, Stud. Math. Appl., vol. 2, North-Holland, Amsterdam, 1977. | MR 603444 | Zbl 0383.35057